# SDR YENA2025062300645

- Difficulty date: June 23, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11354
- Aircraft time: 7,904 hours, 1,207 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 70645A030001
- Part serial: 7064502959
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 120 hours, 18 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#73, JFK-EDI. (ETOPS).  ENG 2 BLEED FAULT DURING DESCENT AT APPROX 16000'. ( HIGH PRESSURE VALVES (HPV) ).   REMOVED AND REPLACED #2 ENG HP VALVE IAW AMM 36-11-86. OPS CHK GOOD. MX-4 UPDATED. PLACARD REMOVED.  ENGINE: IAE, PW1133GAJM.
